# SDR SWAA2022111457623

- Difficulty date: October 8, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 400 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BETWEEN STA380 TO STA400 BL0 FLOOR STIFENER CRACK DOT EV43 / [01] REMOVED AND REPLACED FWD WET AREA BETWEEN STA380 TO STA400; BL'0'; WL208; FLOOR ANGLE/STIFFENER REF. SRM 51-40-02-0G-0 AND DRAWING 143A5400;[02] VERIFIED STEP 1
